# SDR REXA2014071800503

- Difficulty date: July 14, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 16,315 hours, 10,027 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Component: Pax Door, Bombdr
- Component part number: CC670386011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE NICKS & GOUGES TO THE PAX DOOR OUTER SKIN.  REPAIRED IAW EA CRJ952-02748.
